# SDR CA110407003

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,525 hours
- Engine: Ge CF343A1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Filter
- Part number: 3375499001
- Condition: Clogged
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) A REJECTED TAKEOFF WAS PERFORMED AFTER THE FLIGHT CREW HAD RECEIVED A  WING ANTI-ICE & RT WING ANTI-ICE CAUTION MSG.  THE FLIGHT CREW TAXIED BACK TO GATE & THE ACFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING, BOTH WING ANTI-ICE MODULATING SHUTOFF VLV FILTERS, CMM 21-50-75-1-260A, WERE FOUND CLOGGED.  THE FILTERS WERE REPLACED.  THE WING ANTI-ICE SYS TESTED & THE ACFT RETURNED INTO SERVICE THE FOLLOWING DAY.  FLEET TYPE MX RECORDS REVIEW, REVEALED THREE OTHER SIMILAR INCIDENTS, ALL CAUSED BY CLOGGED FILTER.  THESE FILTERS ARE NOT SUBJECT TO ANY SCHEDULED INSPECTION & OR PREVENTIVE MX ACTIONS.  LT VLV SN 926 TSN 34463 & RT VLV SN 910 TSN 32479.
